# SDR CALA2025102010254

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 36,773 hours, 4,056 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: N17020638AD0
- Condition: Smoke
- Location: Zone 900
- Part time: 28,637 hours, 3,124 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING G9B GALLEY HALF CARRIER BOX 938R OVEN 606 SMOKING WHEN ON. OVEN 606 HAS STRONG SMELL OF BURNED FOOD.   OVEN NEEDS DEEP CLEAN OR REPLACEMENT. DEFERRED OVEN 606 AS PER NEF 2520AV. M PROC C/W.  REMOVED AND REPLACED 606 OVEN PER AMM 25-32-02. OPS CHECK NORMAL. C/B COLLAR REMOVED AND PUSHED IN. PLACARD REMOVED.
